MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565050
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of additional device required.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent positioning issue.The device was not returned for analysis as it remains implanted; therefore, a technical analysis could not be performed.However, stent positioning issue is noted within the instructions for use (ifu) as a possible adverse event associated with the use of the device.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis as it remains implanted; therefore, a technical analysis could not be performed.Risk review: a risk review of the wallflex enteral stents was completed and confirmed that the events of stent positioning issue and additional device required were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: a labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu)/ product label.Additionally, stent positioning issue is noted within the instructions for use (ifu) as a known possible adverse event related to the use of the device.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was implanted into the colon to treat a stricture caused by cancer during a stent implantation procedure performed on (b)(6) 2026.The anatomy of the patient was torturous and was not dilated prior to stent placement.During procedure, a zebra guidewire was inserted into the narrowed cavity and passed to the distal end on the side of the lesion.Then, a stent pusher was introduced along the guidewire.Under the direct vision of the endoscope, it was confirmed and then slowly released.The bottom yellow mark of stent was not clearly marked.It was observed that the stent was not positioned properly, which caused some of the lesions to be not fully covered.To resolve the issue, a non-boston scientific stent was added on the anal side of the lesion.The procedure was completed using the original device.There were no patient complications as a result of this event.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24559708
Report Number3005099803-2026-00877
Device Sequence Number8828393
Product Code MQR
UDI-Device Identifier08714729456520
UDI-Public(01)08714729456520(17)270120(10)35666888
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565050
Device Catalogue NumberM00565050
Device Lot Number0035666888
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale